Post # 1
Does anyone have a story to share about stopping Depo Provera injections? I’m mostly interested in any weird bleeding or spotting that you may have experienced. My last shot was in Aug. 2012 and I have been spotting or bleeding virtually every day for the past two months! There is no rhyme or reason to the flow and I am getting sooooo frustrated!!
Post # 3
- Wedding: November 2013 - St. Augustine Beach, FL
@sprusa6: I don’t know anything about spotting but my old boss went off DepoProvera twice and ended up pregnant within a month or two of going off both times.
Post # 4
@sprusa6: Yes that is common. When I stopped in October I had spotting and bleeding without any warning. Also no telling how long it would last when it happened. I would not be worried if I were you. It takes awhile for your cycle to regulate again. I also lost some weight after going off Depo.
Post # 5
@sprusa6: I had a total of 2 injections and I spotted for over 9 months. Had to get back on the pill so that my cycle would regulate. I was not a fan of the Depo shot at all.
Post # 6
I was on depo for a quite a few years, and I was bleeding practically all the time near the end, which is why I went off. They say you may have occasional “spotting” but it was waay worse for me, and my sister. I second not worrying about it. It’s normal and will go away eventually.
Post # 7
@sprusa6: 🙁 sucks that it’s not getting better for you… Have you spoken to the dr yet? As much as it sucks (and stops the TTC timeline) maybe a month on BC pill may help stop the bleeding (only option Dr Google gave me when I was over it a few months ago and was looking for as much info as possible) – the Dr may have other ideas too. If I were to go on depo again (unlikely really) I think I’d come off 6 months earlier than I really wanted to and just try the pill straight away – I wish I had this time. I can’t imagine what you are going thru 7-8 weeks was horrible enough 🙁 GL and I have my fingers crossed that your body sorts itself out soon
Post # 8
Oh, I feel for you! I’m not TTC, but I did try Depo years ago. It was horrible for me on it and it took at least six months to stop constantly spotting, and a year to get back to normal. I hope things get back to normal much quicker for you! Making the mistake of taking it is near the top ten of my “not fun life experiences” list! My Dr blatantly lied about side effects during and after! Trusted him but it was in black and white in the insert and I had most of them.
Post # 9
Thanks everyone! It helps to hear that I am not the only freak in the world that has had the “never ending period”. I really, really don’t want to take the pill to regulate. It just seems like fixing one meds lingering problems with another medication is wrong. My last injection was in August 2011, so I am 2.5 months into the no-med zone. I just keep telling myself that every day that passes is one day closer to having my body back to normal. I must agree with @MrsTangerine , Depo Provera is in my top 10 lifetime mistakes!! Never, ever again!!
@ShellVee, I’ll email you when this finally ends! Then, I’ll be off on the next rollercoaster of TTC 🙂
Post # 10
@sprusa6: yeah I didn’t want to try the pill when it was suggested too because I stopped depo to regulate my body. I also wondered whether it would delay the inevitable and I would just start bleeding again when I stopped the pill – but it was the only option anyone had… Crazy!
Yep look forward to the email hopefully sooner rather than later 🙂 and I think after the hassles of getting off the depo you need a quick and easy BFP!